Geometry of reduced supersymmetric 4D Yang-Mills integrals

Burda Z, Petersson B, Tabaczek J (2001)
NUCLEAR PHYSICS B 602(1-2): 399-409.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
We study numerically the geometric properties of reduced supersymmetric non-compact SU(N) Yang-Mills integrals in D = 4 dimensions, for N = 2, 3,...,8. We show that in the range of large eigenvalues of the matrices A(mu). the original D-dimensional rotational symmetry is spontaneously broken and the dominating field configurations become one-dimensional, as anticipated by studies of the underlying surface theory. We also discuss possible implications of our results for the IKKT model. (C) 2001 Published by Elsevier Science B.V.
Stichworte
supersymmetric Yang-Mills integrals; IIB matrix model; space-time; structure
Erscheinungsjahr
2001
Zeitschriftentitel
NUCLEAR PHYSICS B
Band
602
Ausgabe
1-2
Seite(n)
399-409
ISSN
0550-3213
Page URI
https://pub.uni-bielefeld.de/record/1617101

Zitieren

Burda Z, Petersson B, Tabaczek J. Geometry of reduced supersymmetric 4D Yang-Mills integrals. NUCLEAR PHYSICS B. 2001;602(1-2):399-409.
Burda, Z., Petersson, B., & Tabaczek, J. (2001). Geometry of reduced supersymmetric 4D Yang-Mills integrals. NUCLEAR PHYSICS B, 602(1-2), 399-409. doi:10.1016/S0550-3213(01)00114-6
Burda, Z., Petersson, B., and Tabaczek, J. (2001). Geometry of reduced supersymmetric 4D Yang-Mills integrals. NUCLEAR PHYSICS B 602, 399-409.
Burda, Z., Petersson, B., & Tabaczek, J., 2001. Geometry of reduced supersymmetric 4D Yang-Mills integrals. NUCLEAR PHYSICS B, 602(1-2), p 399-409.
Z. Burda, B. Petersson, and J. Tabaczek, “Geometry of reduced supersymmetric 4D Yang-Mills integrals”, NUCLEAR PHYSICS B, vol. 602, 2001, pp. 399-409.
Burda, Z., Petersson, B., Tabaczek, J.: Geometry of reduced supersymmetric 4D Yang-Mills integrals. NUCLEAR PHYSICS B. 602, 399-409 (2001).
Burda, Z, Petersson, Bengt, and Tabaczek, J. “Geometry of reduced supersymmetric 4D Yang-Mills integrals”. NUCLEAR PHYSICS B 602.1-2 (2001): 399-409.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 537734

Suchen in

Google Scholar